# SDR HNAA2020020300037

- Difficulty date: January 30, 2020
- Submitted: February 3, 2020
- Operation: Air carrier
- Aircraft: N651AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145422
- Aircraft time: 44,420 hours, 40,705 cycles
- System (JASC): 2121 · Air Distribution Fan
- Part: Fan
- Condition: Inoperative
- Location: Gasper
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

GASPER FAN INOP (CREW PULLED AND COLLARED CB F25) GASPER FAN. RESET GASPER FAN C/B F25 AND OPERATED GASPER FAN FOR AN EXTENDED PERIOD OF TIME OVER NIGHT. NO DEFECTS NOTED AT THIS TIME. OPS CHECK GOOD. OK FOR SERVICE. CLEAR MEL.
